Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lifesux

Does anyone know..

Recommended Posts

I mean how much more slow your red marks fade while you're on accutane. Because as far as I know, it slows down the skins healing process. But I just wanna know by how much.

Share this post


Link to post
Share on other sites

I mean how much more slow your red marks fade while you're on accutane. Because as far as I know, it slows down the skins healing process. But I just wanna know by how much.

I heard it takes around six months or more for red marks to fade after you get off accutane.

Share this post


Link to post
Share on other sites

I don't think there is any standard measurement of healing speed. It tends to slow while you're on it. The longer you are on it and the higher the dose, the worse this effect is. When you stop taking it, it returns to normal. Can't really give you a timeframe or a severity estimate because it really does vary greatly from person to person, and even from one course to the next.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×